Journal of Differential Geometry

A Rigidity Theorem for Stable Minimal Hypercones

Neshan Wickramasekera

Abstract

We prove that any cone having vertex density strictly between 1 and 3, occurring as the weak limit of a sequence of oriented, immersed, stable minimal hypersurfaces and lying near a pair of hyperplanes must itself be a pair of hyperplanes.

Article information

Source
J. Differential Geom., Volume 68, Number 3 (2004), 433-514.

Dates
First available in Project Euclid: 9 May 2005

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1115669592

Digital Object Identifier
doi:10.4310/jdg/1115669592

Mathematical Reviews number (MathSciNet)
MR2144538

Zentralblatt MATH identifier
1085.53055

Citation

Wickramasekera, Neshan. A Rigidity Theorem for Stable Minimal Hypercones. J. Differential Geom. 68 (2004), no. 3, 433--514. doi:10.4310/jdg/1115669592. https://projecteuclid.org/euclid.jdg/1115669592


Export citation